CaltechAUTHORS
  A Caltech Library Service

Existence, Uniqueness, and Spectral Properties of Nonlinear Eigenvalue Problems

Cohen, Donald S. (1967) Existence, Uniqueness, and Spectral Properties of Nonlinear Eigenvalue Problems. Proceedings of the American Mathematical Society, 18 (6). pp. 997-999. ISSN 0002-9939. https://resolver.caltech.edu/CaltechAUTHORS:20200113-151457697

[img] PDF - Published Version
See Usage Policy.

255kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200113-151457697

Abstract

We consider the following nonlinear eigenvalue problem: (1) (p(x)u')' + λf(x, u) = 0, 0 ≤ x ≤ 1, (2) a₀u(0) – a₁u'(0) =0, |a₀| + |a₁| ≠ 0, (3) b₀u(1) + b₁u'(1) =0, |b₀| + |b₁| ≠ 0.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.2307/2035781DOIArticle
https://www.jstor.org/stable/2035781JSTORArticle
Additional Information:© 1967 American Mathematical Society. Received by the editors October 7, 1966. This work was supported by the National Science Foundation under Grant No. GP-4597 at the California Institute of Technology.
Funders:
Funding AgencyGrant Number
NSFGP-4597
Issue or Number:6
Classification Code:MSC: Primary 34.36
Record Number:CaltechAUTHORS:20200113-151457697
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200113-151457697
Official Citation:Cohen, Donald S. “Existence, Uniqueness, and Spectral Properties of Nonlinear Eigenvalue Problems.” Proceedings of the American Mathematical Society, vol. 18, no. 6, 1967, pp. 997–999. JSTOR, www.jstor.org/stable/2035781
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:100696
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:13 Jan 2020 23:27
Last Modified:13 Jan 2020 23:27

Repository Staff Only: item control page